Home > JMF>
Biography

Prof. Alexander Melnikov

University of Alberta, Canada


Email: melnikov@ualberta.ca


Qualifications

1980 Ph.D., Steklov Mathematical Institute of the USSR Academy of Sciences, Russia

1976 M.Sc., Moscow State University, Russia


Publications (Selected)

  1. On comparison theorem and its applications to finance, Optimality and Risk: Modern Trends in Mathematical Finance, Ed’s F.Delbaen et al, Springer-Verlag, 2009, 171-181(with V. Krasin).
  2. Efficient hedging and pricing of equity-linked life insurance contracts on several assets, International Journal of theoretical and applied finance, 2008, Vol.11, No. 3, 1-29 (with Yu. Romaniuk).
  3. On financial markets based on telegraph processes, Stochastics: An international J. of probability and stochastic processes, 2008, Vol. 80, No.2, 247-268 (with N. Ratanov).
  4. Evaluating the performance of Gompertz, Makeham and Lee-Carter mortality models for risk management with unit-linked contracts, Insurance: Mathematics and Economics, 2006, Vol. 39, No. 3, 310-329 (with Yu. Romaniuk).
  5. Quantile hedging and its applications to life insurance, Statistics and Decisions, 2005, Vol. 23, 601-615 (with V. Skornyakova).
  6. Efficient hedging and pricing of life insurance policies in a jump-diffusion model, Stochastic Analysis and Applications, 2005, Vol. 23, 1213-1233 (with M. Kirch).
  7. On option pricing in binomial market with transaction costs, Finance and Stochastics, 2005, Vol. 9, No. 1, 141-149 (with Yu. Petrachenko).
  8. On the unity of quantitative methods of pricing in finance and insurance, Proceedings of the Steklov Math. Institute, 2002, Vol. 237, 57-79.
  9. Quantile hedging for a jump-diffusion financial market model, Trends in Mathematics, Birkhauser Verlag, Basel/Switzerland, 2001, 215-229 (with R.Krutchenko).
  10. On the mean-variance hedging problem, Theory Probab. Appl., 1998, Vol. 43, 4, 588-603 (with M.Nechaev).
  11. Stochastic differential equations: singularity of coefficients, regression models and stochastic approximation, Russian Math. Surveys, 1996, Vol. 51, 5, 43-136.
  12. Criteria for the absence of arbitrage in the financial market, Frontiers in Pure and Applied Probab.II, Editors: A.Shiryaev et al, TVP Sci. Publishers, Moscow, 1996, 121-134 (with A.Shiryaev).

Profile Details

Null